Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

T. Kuusi - G. Mingione

A nonlinear Stein theorem

created by mingione on 08 Nov 2013
modified on 12 Nov 2014

[BibTeX]

Published Paper

Inserted: 8 nov 2013
Last Updated: 12 nov 2014

Journal: Calc. Var.
Volume: 51
Number: 1-2
Pages: 45–86
Year: 2014

Abstract:

For vector valued solutions $u$ to the $p$-Laplacian system $ -\triangle_p u=F $ in a domain of $\mathbb R^n$, $p>1$, $n \geq 2$, if $F$ belongs to the limiting Lorentz space $L(n,1)$, then $Du$ is continuous


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1